# SDR SWAA2024042571039

- Difficulty date: April 5, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 33,766 hours, 16,210 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. WING T/E O/B AFT FLAP DELAMINATED ON I/B LWR SKIN.<[01] REMOVED RT. WING T/E O/B AFT FLAP PER M/M 27-51-22;[02] OK TO INSTALL NEW SERVICEABLE RT WING OUTBOARD AFT FLAP.;[03] INSTALLED R/H WING T/E O/B AFT FLAP IAW AMM 27-51-22.;[04] C/W CORRECTIVE ACTION#3. RII
